# SDR AALA20100320TUL02

- Difficulty date: March 20, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 59,634 hours, 30,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1474 CANT LEFT OUTBOARD OF AIR STAIR CUTOUT.  INSTALLED DOUBLER PER SRM 53-01-00.
